# SDR SWIA202053392

- Difficulty date: September 23, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 1-3 SLAT TRACK CANISTER BRACKET IS CRACKED.  C-CHECK RO 10/16/2020.  REPAIRED RT WING 1-3 SLAT TRACK CANISTER BRACKET, REF REO ALL STEPS COMPLIED WITH.  LEAK CHECK GOOD.
